HI welcome to the forum .....we are familiar with this drug and how to get off it why dont you tell us a little bit about your use and will see if we can help how much are you using andb for how long?????...........................Gnarly
Was on 1 Mg morning and 1 Mg evening . Stress and not sleeping. Dr indicated I had an anxiety problem. I was under quite a bit of stress . End of 09 . Business was bad, closed my store, almost lost our home , had to sell and way down size ( im thankful for that issue and my mother passed all in the same time . I was completely overwhelmed.
Up to date ; I'm now at .75 Mg per day and feel horible, worse than late 09 and mid 2010.
.25 mid day
I at times feel I'm going to crack into 1 million pieces. I exercise , don't drink , pretty healthy , low blood pressure ( 135 over 82) not the best , but I'm ok with it . It was in 09 148 over 100.
This next Klonopin decent is going to be ruff as I've tried to go slow over this last year and dropped to .75 for the entire day . And kaboom , I'm toasted. So back to .1 Mg
the same dr can put you on a safe taper schedule it will not be completely comfortable coming off of but we have had members do it......you will have anxiety just from droping doses but with time it will pass there are other ways of dealing with anxiety you can google ''how to deal with anxiety'' and get tips exorcize is good as are deep breathing treatments
but you dont have to live chained to a pill.....your habit is light and wont be impossible to break many of our members where on 4mg of it and broke free stick with the forum keep reading posts we have several members here experiences with benzos...My Mayberry
is good with them as is madtram im shure they will post when they see your post its slow on the weekends give it some time and check back good luck and God bless........Gnarly
you can get your life back, i am a benzo addict in recovery, for over a year, it was a matter of patience really for me, my dr. put me on a vallium taper, then did breathing exercises along with relaxation classes, i really wish you well. god bless.
Can't wait to get back in the. Wonderful game called "living".. This has been one rough ride. Oh my gosh !!!! Hell is right next to this bad medicine . The makers should be put on this for one year, then cold turkey those relentless people .
good for you.you are doing great. keep up the good work. keep up the exercise, do you see a psychiaitrist? have you been on a med for anxiety besides the clonipin?
have you been to counseling ?
have you tried natual sleep aids for sleep, valerian root,melatonin,sleepy time tea.
do you have a pastor you can talk to? i will pray for you to have peace in your heart,mind,soul,body and spirit. GOD is able.
sending hugs and blessings
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.